Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 424023, 6 pages
http://dx.doi.org/10.1155/2012/424023
Research Article

On Arc Connectivity of Direct-Product Digraphs

Department of Mathematics, Wuyi University, Jiangmen 529020, China

Received 20 March 2012; Accepted 8 June 2012

Academic Editor: Luca Formaggia

Copyright © 2012 Tiedan Zhu and Jianping Ou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Four natural orientations of the direct product of two digraphs are introduced in this paper. Sufficient and necessary conditions for these orientations to be strongly connected are presented, as well as an explicit expression of the arc connectivity of a class of direct-product digraphs.